Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 138, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at May 28, 2012, 6:44 PM CDT for King County, Stonewall County, Texas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2012, 6:44 PM CDT (23:44 UTC)
- Expired
- May 28, 2012, 7:15 PM CDT
- In force
- 31 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties King County, TX, Stonewall County, TX
The radar
The Dyess AFB radar (KDYX), 126 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 3:48 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 11.7 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1975 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 1079 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
338
WUUS54 KLUB 282344
SVRLUB
TXC269-433-290015-
/O.NEW.KLUB.SV.W.0138.120528T2344Z-120529T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
644 PM CDT MON MAY 28 2012
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN KING COUNTY IN NORTHWEST TEXAS.
NORTHERN STONEWALL COUNTY IN NORTHWEST TEXAS.
* UNTIL 715 PM CDT
* AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
NORTHERN STONEWALL COUNTY...OR 24 MILES SOUTHEAST OF GUTHRIE...AND
MOVING EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF
THE INDICATED COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR NORTHWEST TEXAS.
&&
LAT...LON 3315 9998 3319 10027 3330 10051 3348 10051
3354 10026 3350 9999
TIME...MOT...LOC 2344Z 287DEG 24KT 3331 10012
$$2 follow-up statements
097
WWUS54 KLUB 282348
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
648 PM CDT MON MAY 28 2012
TXC269-433-290015-
/O.CON.KLUB.SV.W.0138.000000T0000Z-120529T0015Z/
KING TX-STONEWALL TX-
648 PM CDT MON MAY 28 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
STONEWALL AND SOUTHERN KING COUNTIES UNTIL 715 PM CDT...
AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13 MILES
NORTH OF OLD GLORY...OR 25 MILES SOUTHEAST OF GUTHRIE...MOVING EAST
AT 30 MPH. A SECOND STORM WAS LOCATED ALONG THE KING AND STONEWALL
COUNTY LINE ABOUT 5 MILES WEST OF US HIGHWAY 83 ALSO CAPABLE OF
PRODUCING QUARTER SIZE HAIL.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN STONEWALL COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.
&&
LAT...LON 3315 9998 3319 10027 3330 10051 3348 10051
3354 10026 3350 9999
TIME...MOT...LOC 2348Z 287DEG 24KT 3330 10009
$$881 WWUS54 KLUB 290000 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 700 PM CDT MON MAY 28 2012 TXC269-290009- /O.CAN.KLUB.SV.W.0138.000000T0000Z-120529T0015Z/ KING TX- 700 PM CDT MON MAY 28 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN KING COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED AREA. LAT...LON 3315 9998 3318 10014 3340 10016 3339 9999 TIME...MOT...LOC 2359Z 287DEG 24KT 3328 10001 $$ TXC433-290015- /O.CON.KLUB.SV.W.0138.000000T0000Z-120529T0015Z/ STONEWALL TX- 700 PM CDT MON MAY 28 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN STONEWALL COUNTY UNTIL 715 PM CDT... AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES NORTHWEST OF RULE...OR 28 MILES NORTH OF HAMLIN...MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF EXTREME EASTERN STONEWALL COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE IN LUBBOCK AT 8067451290. && LAT...LON 3315 9998 3318 10014 3340 10016 3339 9999 TIME...MOT...LOC 2359Z 287DEG 24KT 3328 10001 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:53 PM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, May 28, 3:53 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 353 PM CDT MON MAY 28 2012 .UPDATE... HAVE ADDED DAMAGING WINDS AND LARGE HAIL TO THE GRID AS WELL AS UPDATE PRODUCTS FOR SVR WATCH 310. && .PREV DISCUSSION... /ISSUED 310 PM CDT MON MAY 28 2012/ SHORT TERM... SFC FRONT HAS STALLED FROM PADUCAH TO WHITE RIVER LAKE TO TAHOKA AS OF 1930Z WITH MODERATE CU DEVELOPING ALONG BOUNDARY. MLCAPE IN WARM SECTOR ON ORDER OF 1500-2500 J/KG. SFC WINDS REMAIN LIGHT ON EITHER SIDE OF BOUNDARY WITH LITTLE IN WAY OF CONVERGENCE NOTED ATTM ON OBJ ANALYSIS. BEST DEEP LAYER SHEAR >35KT STILL TO W OF DEEPENING CU WHERE MODELS/OBSERVATION DATA SUGGEST A JET STREAK/SHRTWV MOVING E FROM CENTRAL NM. INGREDIENTS FOR DEEPER MOIST CONVECTION SHOULD COME IN LINE WITHIN A COUPLE OF HOURS ESPECIALLY WHERE WINDS HAVE BACKED MORE ACROSS THE ROLLING PLAINS INTO THE PERMIAN BASIN WHERE STEEPEST LAPSE RATES RESIDE. ACTIVITY EXPECTED TO MOVE QUICKLY NORTHEAST WITH SOME ISOLATED SUPERCELLS INCLUDING SPLITTING CELLS POSSIBLE. BEST COVERAGE APPEARS TO OCCUR OVER NORTHWEST TEXAS LATER THIS EVENING WITH RETREATING DRYLINE/OUTFLOW WORKING WEST ONTO THE CAPROCK MID EVENING. INHIBITION WILL LIKELY BE TOO GREAT FOR RENEWED STORMS CLOSER TO LUBBOCK ESPECIALLY GIVEN STRONG CAP IN PLACE. MAIN THREATS OFF THE CAPROCK WILL BE DAMAGING WINDS AND LARGE HAIL GIVEN COMBINATION OF INSTABILITY...WEAK MID LEVEL WINDS AND SUBCLOUD DRY LAYER ALONG WITH UNIDIRECTIONAL AND WEAK LOW LEVEL FLOW. LOW TEMPS WILL AGAIN BE A CHALLENGE TONIGHT WITH EXPECTED STRONG W-E DEWPOINT GRADIENT. DRYLINE SHOULD MIX FURTHER EAST ON TUE AS FLOW REMAINS W/NW. RISING HEIGHTS AND THICKNESSES COMBINED WITH DOWNSLOPE BUT WEAK WINDS WILL PUSH TEMPERATURES BACK NEAR THE CENTURY MARK ON THE CAPROCK. MOISTURE EXPECTED TO RETREAT WESTWARD PRIOR TO SUNRISE FOR STRATUS DEVELOPMENT ACROSS THE ROLLING PLAINS. MIXING OF LOW CLOUDS HOPEFULLY WILL KEEP TEMPS A FEW DEGREES COOLER OFF THE CAPROCK WITH ANY ISOLATED STORMS LATE AFTERNOON LIMITED TO FAR EASTERN AREAS. LONG TERM... ZONAL FLOW ALOFT WILL TRANSITION TO MORE NWRLY FLOW AS A RIDGE BUILDS OVER THE WRN CONUS WED. THIS WILL ALSO BE AIDED BY A COUPLE SHORTWAVES SLIDING INTO THE CNTRL PLAINS. THE FIRST /AND WEAKER/ WILL EDGE A COLD FRONT INTO THE AREA AROUND 06Z THURS. WHILE THE SECOND SHORTWAVE SURGES IN ANOTHER FRONTAL PUSH THRU THE FA BY MID MORNING THURS. THERE REMAINS SOME DIFFERENCE BETWEEN NAM/GFS SOLUTIONS IN HOW MUCH STRENGTH THE FRONT WILL HAVE. EITHER WAY...PRECIP CHANCES ACROSS THE NERN ZONES REMAIN POSSIBLE. OTHERWISE...WEAK NWRLY FLOW WILL CONTINUE INTO THE WEEKEND AS SHORTWAVE EDGES ACROSS THE SWRN CONUS. COMBINE THIS WITH THE PROGGED RETURN FLOW/LEE TROF DEVELOPMENT...THIS MAYBE THE NEXT PRECIP CHANCE. HOWEVER...WILL CONTINUE SILENT POPS FOR THE LATER HALF OF THE FORECAST. MEADOWS && .PRELIMINARY POINT TEMPS/POPS... FRIONA 49 93 59 90 53 / 10 0 10 10 20 TULIA 61 96 62 95 58 / 10 0 10 10 20 PLAINVIEW 56 99 61 95 61 / 20 0 10 10 20 LEVELLAND 57 99 58 94 62 / 10 0 10 10 10 LUBBOCK 63 100 60 97 63 / 20 10 10 10 10 DENVER CITY 57 100 60 93 63 / 10 0 10 10 10 BROWNFIELD 62 100 60 95 63 / 20 0 10 10 10 CHILDRESS 66 96 69 104 63 / 20 20 20 10 20 SPUR 68 101 66 101 65 / 30 10 10 10 10 ASPERMONT 69 98 70 102 68 / 30 20 10 10 10 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 28, 11:38 AM CDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1138 AM CDT MON MAY 28 2012 TXZ021>044-291645- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1138 AM CDT MON MAY 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WAS LOCATED LATE THIS MORNING FROM SEMINOLE TO NEAR LUBBOCK TO GUTHRIE. THIS FRONT IS NOT EXPECTED TO MOVE MUCH FARTHER SOUTH...AND IT WILL BECOME THE FOCUS FOR THUNDERSTORMS AFTER 3 PM TODAY. CONVERGENCE ALONG THIS FRONT ALONG WITH LIFT FROM AN APPROACHING WEAK DISTURBANCE SHOULD SUPPORT THE DEVELOPMENT OF SCATTERED STRONG TO SEVERE THUNDERSTORMS ALONG THE EASTERN SECTIONS OF THIS DISSIPATING FRONT...GENERALLY ALONG AND SOUTH OF A LINE FROM TAHOKA TO CROSBYTON TO PADUCAH. THE PRIMARY SEVERE THREATS WILL BE LARGE HAIL TO GOLFBALL SIZE AND DAMAGING WIND GUSTS TO 65 MPH. MULTICELL CLUSTER STORMS ARE EXPECTED WITH A FEW SUPERCELLS POSSIBLE. CONVECTIVE .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON AND EVENING ACROSS THE EXTREME EASTERN ROLLING PLAINS...GENERALLY FROM CHILDRESS TO ASPERMONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, May 28, 4:39 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 439 PM CDT MON MAY 28 2012 TXZ037-282200- DICKENS- 439 PM CDT MON MAY 28 2012 ...SIGNIFICANT WEATHER ADVISORY FOR DICKENS COUNTY... AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM 4 MILES EAST OF DICKENS...MOVING EAST AT 25 MPH. ANOTHER DEVELOPING THUNDERSTORM WAS LOCATED JUST WEST OF SPUR. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3383 10054 3341 10054 3341 10098 3382 10092 TIME...MOT...LOC 2139Z 272DEG 23KT 3363 10075
Special weather statement, May 28, 4:56 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
456 PM CDT MON MAY 28 2012
TXZ032-038-282230-
COTTLE-KING-
456 PM CDT MON MAY 28 2012
...SIGNIFICANT WEATHER ADVISORY FOR KING AND COTTLE COUNTIES...
AT 452 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTH OF PADUCAH...MOVING NORTHEAST AT 25
MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST OF
PADUCAH. WINDS UP TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS
STORM.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.
LAT...LON 3375 10001 3377 10040 3399 10050 3407 10005
3384 10005 3382 10000
TIME...MOT...LOC 2155Z 230DEG 23KT 3391 10030Special weather statement, May 28, 5:20 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 520 PM CDT MON MAY 28 2012 TXZ038-044-282245- KING-STONEWALL- 520 PM CDT MON MAY 28 2012 ...SIGNIFICANT WEATHER ADVISORY FOR STONEWALL AND KING COUNTIES... AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES WEST OF GUTHRIE ALONG US HIGHWAY 82...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3333 10052 3384 10052 3383 10026 3329 10022 TIME...MOT...LOC 2219Z 268DEG 16KT 3362 10054
Special weather statement, May 28, 5:28 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
528 PM CDT MON MAY 28 2012
TXZ032-038-282315-
COTTLE-KING-
528 PM CDT MON MAY 28 2012
...SPECIAL WEATHER STATEMENT FOR KING AND COTTLE COUNTIES...
AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL STRONG THUNDERSTORMS OVER SOUTHERN COTTLE AND NORTHERN KING
COUNTIES. THESE STORMS WERE MOVING EAST NORTHEAST AROUND 25 MPH.
SMALL HAIL AND WIND GUSTS OVER 50 MPH ARE POSSIBLE WITH THESE
STORMS.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 3370 10000 3379 10051 3406 10051 3413 10006
3402 10005 3385 10005 3383 10004 3383 10002
TIME...MOT...LOC 2226Z 253DEG 19KT 3391 10037Special weather statement, May 28, 6:13 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
613 PM CDT MON MAY 28 2012
TXZ038-044-282345-
KING-STONEWALL-
613 PM CDT MON MAY 28 2012
...SIGNIFICANT WEATHER ADVISORY FOR STONEWALL AND KING COUNTIES...
AT 608 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME WEST CENTRAL STONEWALL COUNTY...
MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.
LAT...LON 3295 9999 3296 10052 3340 10052 3341 9998
3321 9999 3321 9998 3296 9999
TIME...MOT...LOC 2311Z 260DEG 19KT 3319 10049Special weather statement, May 28, 6:19 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 619 PM CDT MON MAY 28 2012 TXZ043-282345- KENT- 619 PM CDT MON MAY 28 2012 ...SIGNIFICANT WEATHER ADVISORY FOR KENT COUNTY... AT 618 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES NORTHWEST OF JAYTON...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3339 10086 3339 10052 3322 10052 3320 10081 TIME...MOT...LOC 2319Z 262DEG 16KT 3330 10072
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 4:27 PM CDT | Special Weather Statement | LUB | Cottle | 33 min |
| May 28, 4:39 PM CDT | Special Weather Statement | LUB | Dickens | 21 min |
| May 28, 4:52 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Kent | 44 min |
| May 28, 4:56 PM CDT | Special Weather Statement | LUB | Cottle | 34 min |
| May 28, 5:20 PM CDT | Special Weather Statement | LUB | King | 25 min |
| May 28, 5:27 PM CDT | Severe Thunderstorm Warning | LUB | King, Stonewall | 48 min |
| May 28, 5:28 PM CDT | Special Weather Statement | LUB | Cottle | 47 min |
| May 28, 5:31 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Kent | 44 min |
| May 28, 6:06 PM CDT | Severe Thunderstorm Warning | LUB | King, Stonewall | 39 min |
| May 28, 6:13 PM CDT | Special Weather Statement | LUB | Stonewall | 32 min |
| May 28, 6:19 PM CDT | Special Weather Statement | LUB | Kent | 26 min |
| May 28, 6:48 PM CDT | Special Weather Statement | LUB | Kent, Stonewall | 42 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.